# SDR REXA2013062801306

- Difficulty date: June 28, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 14,166 hours, 9,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 661.00+74 FWD FACE GOUGED JUST ABOVE THE AIRCELL WIFI HARNESS STAND-OFF JUST INBD OF THE LBL 27.0 FLOORBEAM.  REPAIRED FLOORBEAM IAW EO R53431.
